Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isomorphic complexes


Author: Jack Segal
Journal: Bull. Amer. Math. Soc. 71 (1965), 571-572
DOI: https://doi.org/10.1090/S0002-9904-1965-11336-2
Part II: Bull. Amer. Math. Soc., Volume 72, Number 2 (1966), 300--302
MathSciNet review: 0174047
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Finney, The insufficiency of barycentric subdivision, Notices Amer. Math. Soc. 10 (1963), 668; Michigan Math J. (to appear). MR 181997
  • 2. P. J. Hilton and S. Wiley, Homology theory, Cambridge Univ. Press, Cambridge, 1960.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11336-2

American Mathematical Society